# SDR ASAA2020112933616

- Difficulty date: November 29, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36361
- Aircraft time: 24,551 hours, 7,937 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 417D8L
- Condition: Faulted
- Location: Wx Radar Sys
- Part time: 24,547 hours, 7,936 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR INOPERABLE IN AUTO MODE.  PAINTS RED AND DOESN'T SEEM TO ADJUST TILT FUNCTION.  STAYED AT 2 THE ENTIRE TIME PAINTING ALL RED ON BOTH NAV DISPLAYS.  FLIGHT CONDITIONS WERE CLEAR WITH NO WEATHER CONFIRMED VISUALLY.  MANUAL MODE SEEMED TO WORK NORMALLY.  GROUNDED-YES.  INITIAL EVALUATION, PERFORMED BASIC GVI OF R/T + FAN, CHECKS NORMAL, FULLY SEATED.  PERFORMED WXR OPERATIONS TEST, IAW B737-900 AMM 34-43-00-710-802-001 AND SYSTEM TEST IAW AMM 34-43-00-730-802-001, ALL TESTS PASS.  ALL MANUAL CONTROLS OPERATE NORMALLY AS REQUIRED.  REMOVED AND REPLACED WXR CONT PANEL AS PRECAUTIONARY, IAW AMM 34-43-91-000/400-801.  PASSES INSTALL TEST.
